| Catalog Number |
NNU12LPT |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during preparation of an ultrasound guided percutaneous drainage placement procedure, the length of trocar needle allegedly was shorter than catheter and tip of the needle was not exposed.The procedure was completed by replacing another device.There was no patient contact.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.However, one photo was provided for review.The photo shows a drainage catheter in which the trocar needle was inserted into the catheter.The tip of the needle was noted to be within the catheter and the trocar needle was noted to be shorter in length when compared to the catheter.The manufacturing site review states, it is not possible to determine whether or not the concern is manufacturing related without the physical sample.Therefore, the investigation is inconclusive for the reported length of the trocar needle shorter than catheter issue as the dimensional observations are unknown as the physical sample was not returned.The definitive root cause could not be determined based upon available information.Labelling/packaging review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier udi), g3, h4, h6 (component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description